# SDR FDEA202502050179

- Difficulty date: February 5, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 83,327 hours, 33,419 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SR571186418249
- Part serial: NA
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERIFY AFT R/H FLOOR PNL 252MWF HAS THE WRONG INSERTS INSTALLED AND HAS MISSING   INSERTS AND HAS COMPOSITE DAMAGE THE ENTIRE LENGTH FABRICATED FLOOR PANEL 252MWF ON VTMAE TRAVELER #T25/1798171 IAW VTMAE DWG   #11864182-49, MAJOR REPAIR
